# SDR CA120329003

- Difficulty date: March 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW150A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Condition: Dislodged
- Location: Engine Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE CREW REPORTED HIGH ENGINE TEMPERATURE AND THEY ELECTED TO SHUT IT DOWN BEFORE MAKING AN UNEVENTFUL SINGLE ENGINE LANDING.  POST FLIGHT INSPECTION REVEALED A DISLODGED AIRFRAME EXHAUST DUCT.  TROUBLESHOOTING IS ON-GOING.
